Article ID: MTJPAM-D-21-00061

Title: Truncated exponential based Frobenius-Genocchi and truncated exponential based Apostol type Frobenius-Genocchi polynomials

Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814

Article ID: MTJPAM-D-21-00061; Volume 4 / Issue 1 / Year 2022, Pages 85-96

Document Type: Research Paper

Author(s): Shahid Ahmad Wani a , Junesang Choi b

aDepartment of Mathematics, North Campus, University of Kashmir, Srinagar, India

bDepartment of Mathematics, Dongguk University, Gyeongju 38066, Republic of Korea

Received: 6 October 2021, Accepted: 21 October 2021, Published: 18 November 2021.

Corresponding Author: Junesang Choi (Email address:

Full Text: PDF


The aim of this article is to introduce Frobenius-Genocchi polynomials based on truncated-exponentials and to investigate several of their features, including their summation formulae and monomiality principle formalism. Also, we propose and investigate Apostol type Frobenius-Genocchi polynomials based on truncated exponentials, demonstrating their quasi-monomial aspects and providing various identities for these polynomials via umbral calculus.

Keywords: Truncated exponential polynomials, Frobenius-Genocchi polynomials, Apostol type polynomials, summation formulae, monomiality principle, umbral calculus

  1. M. Ali and S. Khan, Finding results for certain relatives of the Appell polynomials, Bull. Korean Math. Soc. 56 (1), 151–167, 2019;
  2. L. C. Andrews, Special functions for engineers and applied mathematicians, Macmillan Publishing Company, New York, 1985.
  3. P. Appell and J. Kampé de Fériet, Fonctions hypergéométriques et hypersphériques: polynômes d’Hermite, Gauthier-Villars, Paris, 1926.
  4. S. Araci, M. Riyasat, T. Nahid and S. Khan, Certain results for unified Apostol type-truncated exponential-Gould-Hopper polynomials and their relatives, arXiv:2006.12970 [math.GM] (or arXiv:2006.12970v1 [math.GM] for this version).
  5. R. Barakat, Evaluation of the incomplete Gamma function of imaginary argument by Chebyshev polynomials, Math. Comput. 15 (73), 7–11, 1961; DOI: 10.2307/2003085.
  6. C. Belingeri, G. Dattoli, S. Khan and P. E. Ricci, Monomiality and multi-index multi-variable special polynomials, Integral Transforms Spec. Funct. 18 (7), 449–458, 2007;
  7. G. Bretti, C. Cesarano and P. E. Ricci, Laguerre-type exponentials and generalized Appell polynomials, Comput. Math. Appl. 48 (5-6), 833–839, 2004;
  8. L. Carlitz, Eulerian numbers and polynomials, Math. Mag. 32 (5), 247–260, 1959;
  9. J. Choi, S. Jabee and M. Shadab, Some identities associated with 2-variable truncated exponential based Sheffer polynomial sequences, Commun. Korean Math. Soc. 35 (2), 533–546, 2020;
  10. W. S. Chung and H. Hassanabadi, Truncated exponential polynomials and truncated coherent states, Eur. Phys. J. Plus 135, 2020; Article ID 556;
  11. R. Coleman, On the Galois groups of the exponential Taylor polynomials, Enseign. Math. 33, 183–189, 1987.
  12. G. Dattoli, Hermite-Bessel and Laguerre-Bessel functions: a by-product of the monomiality principle, Advanced Special Functions and Applications, (Melfi, 1999), 147–164, Proc. Melfi Sch. Adv. Top. Math. Phys., 1, Aracne, Rome, 2000.
  13. G. Dattoli, C. Cesarano and D. Sacchetti, A note on truncated polynomials, Appl. Math. Comput. 134 (2-3), 595–605, 2003;
  14. G. Dattoli, S. Lorenzutta, A. M. Mancho and A. Torre, Generalized polynomials and associated operational identities, J. Comput. Appl. Math. 108 (1-2), 209–218, 1999;
  15. G. Dattoli and M. Migliorati, The truncated exponential polynomials, the associated Hermite forms and applications, Int. J. Math. Math. Sci. 2006, 1–10, 2006; Article ID 98175; DOI 10.1155/IJMMS/2006/98175.
  16. G. Dattoli, M. Migliorati and H. M. Srivastava, Bessel summation formulae and operational methods, J. Comput. Appl. Math. 173, 149–154, 2005.
  17. G. Dattoli, P. E. Ricci and L. Marinelli, Generalized truncated exponential polynomials and applications, Rend. Istit. Mat. Univ. Trieste 34, 9–18, 2002.
  18. G. Dattoli, A. Torre and M. Carpanese, The Hermite-Bessel functions: a new point of view on the theory of generalized Bessel functions, Radiat. Phys. Chem. 3 (51), 221–228, 1998.
  19. R. Dere, Y. Simsek and H. M. Srivastava, A unified presentation of three families of generalized Apostol type polynomials based upon the theory of the umbral calculus and the umbral algebra, J. Number Theory 133 (10), 3245–3265, 2013;
  20. P. Erdös, A theorem of Sylvester and Schur, J. London Math. Soc. 9, 282–288, 1934.
  21. F. G. Frobenius, Über die Bernoullischen zahlen und die Eulerischen polynome, Sitzungsber. K. Preubischen Akad. Wissenschaft. Berlin, 809–847, 1910.
  22. F. Gori, Flattened Gaussian beams, Opt. Commun. 107 (5-6), 335–341, 1994.
  23. H. Joung, Asymptotic expansions of recursion coefficients of orthogonal polynomials with truncated exponential weights, Nagoya Math. J. 165, 79–89, 2002.
  24. N. U. Khan, M. Aman, T. Usman and J. Choi, Legendre-Gould Hopper-based Sheffer polynomials and operational methods, Symmetry 12, 2020; Article ID 2051; doi:10.3390/sym12122051.
  25. S. Khan, G. Yasmin and N. Ahmad, On a new family related to truncated exponential and Sheffer polynomials, J. Math. Anal. Appl. 418 (2), 921–937, 2014;
  26. S. Khan, G. Yasmin and N. Ahmad, A Note on truncated exponential-based Appell polynomials, Bull. Malays. Math. Sci. Soc. 40, 373–388, 2017;
  27. I. Kucukoglu and Y. Simsek, Identities and relations on the q-Apostol type Frobenius-Euler numbers and polynomials, J. Korean Math. Soc. 56 (1), 265–284, 2019;
  28. W. Kumam, H. M. Srivastava, S.A. Wani, S. Araci and P. Kumam, Truncated-exponential-based Frobenius-Euler polynomials, Adv. Diff. Equ. 2019 , 2019; Article ID 530;
  29. Q.-M. Luo, Apostol-Euler polynomials of higher order and Gaussian hypergeometric functions, Taiwanese J. Math. 10 (4), 917–925, 2006; DOI: 10.11650/twjm/1500403883.
  30. T. Nahid, P. Alam and J. Choi, Truncated-exponential-based Appell-type Changhee polynomials, Symmetry 12, 2020; Article ID 1588; DOI:10.3390/sym12101588.
  31. H. Ozden, Y. Simsek and H. M. Srivastava, A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials, Comput. Math. Appl. 60 (10), 2779–2787, 2010;
  32. M. A. Özarslan, Unified Apostol-Bernoulli, Euler and Genocchi polynomials, Comput. Math. Appl. 62 (6), 2452–2462, 2011;
  33. S. Roman, The umbral calculus, Academic Press, New York, 1984.
  34. I. Schur, Einige Sätze über primzahlen mit anwendungen auf irreduzibilitätsfragen I, Sitzungsberichte Preuss. Akad. Wiss. Phys.-Math. Klasse, 125–136, 1929: Also in Gesammelte Abhandlungen, Band III, 140–151.
  35. I. Schur, Einige Sätze über primzahlen mit anwendungen auf irreduzibilitätsfragen II, Sitzungsberichte Preuss. Akad. Wiss. Phys.-Math. Klasse, 370–391, 1929: Also in Gesammelte Abhandlungen, Band III, 152–173.
  36. Y. Simsek, Generating functions for q-Apostol type Frobenius-Euler numbers and polynomials, Axioms 1 (3), 395–403, 2012;
  37. Y. Simsek, Generating functions for generalized Stirling type numbers, Array type polynomials, Eulerian type polynomials and their applications, Fixed Point Theory Appl. 2013, 2013; Article ID 87;
  38. Y. Simsek, O. Yurekli and V. Kurt, On interpolation functions of the twisted generalized Frobenius-Euler numbers, Adv. Stud. Contemp. Math. 15 (2), 187–194, 2007.
  39. H. M. Srivastava, S. Araci, W. A. Khan and M. Acikgöz, A note on the truncated-exponential based Apostol-type polynomials, Symmetry 11 (4), 2019; Article ID 538;
  40. H. M. Srivastava and J. Choi, Zeta and q-Zeta functions and associated series and integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.
  41. H. M. Srivastava and H. L. Manocha, A treatise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
  42. J. F. Steffensen, The poweriod, an extension of the mathematical notion of power, Acta. Math. 73, 333–366, 1941; DOI: 10.1007/BF02392231.
  43. Y. Smirnov and A. Turbiner, Lie algebraic discretization of differential equations, Modern Phys. Lett. A 10 (24), 1795–1802, 1995;
  44. B. Y. Yaşar and M. A. Özarslan, Frobenius-Euler and Frobenius-Genocchi polynomials and their differential equations, New Trends Math. Sci. 3 (2), 172–180, 2015.